# SDR DL764050152

- Difficulty date: March 7, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 10,118 hours, 3,657 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A BURNING RUBBER SMELL IN THE NR 4 OVEN.  CLEANED NR 4 OVEN.
